| Model Number |
VTICMO 12.1 (-18.0/4.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: health effect- clinical code: 4581- lens rotation.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.The lens was repositioned but this did not resolve the problem.The lens was exchanged for a lens of the same length and the problem resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in liquid in microcentrifuge vial with residue/debris on product.Visual inspection found no visible damage to lens.Dimensional inspection found the lens to be within specification.Claim#: (b)(4).